Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 1, NWS Atlanta, GA

January 3, 2015Dade County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Jan 3, 2015, 9:12 AM EST for Dade County, Georgia; Hamilton County, Tennessee. It took effect at Jan 4, 2015, 5:33 AM EST. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Jan 3, 2015, 9:12 AM EST (14:12 UTC)
In effect from
Jan 4, 2015, 5:33 AM EST
Expired
Jan 5, 2015, 12:20 PM EST
In force
31 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 14:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 12.91 ft at Jan 4, 2015, 12:00 PM EST.

actionminormoderate5101501/0301/0401/0501/06
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WGUS42 KFFC 031412
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
912 AM EST SAT JAN 3 2015

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES


.FORECAST HEAVY RAINFALL IS EXPECTED TO CAUSE SIGNIFICANT RUNOFF INTO
STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC083-TNC065-040412-
/O.NEW.KFFC.FL.W.0001.150104T1033Z-150105T1720Z/
/ENGG1.1.ER.150104T1033Z.150104T1800Z.150105T1120Z.UU/
912 AM EST SAT JAN 3 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM LATE TONIGHT UNTIL MONDAY AFTERNOON.
* AT 9AM SATURDAY THE STAGE WAS 6.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 13.5 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER 
  WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
6 follow-up statements
529 
WGUS82 KFFC 032154
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EST SAT JAN 3 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

GAC083-TNC065-041154-
/O.CON.KFFC.FL.W.0001.150104T1033Z-150105T1720Z/
/ENGG1.1.ER.150104T1033Z.150104T1800Z.150105T1120Z.UU/
454 PM EST SAT JAN 3 2015

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM AFTER MIDNIGHT UNTIL MONDAY AFTERNOON.
* AT 430 PM SATURDAY THE STAGE WAS 6.0 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE 
  TO RISE TO NEAR 13.5 FEET BY SUNDAY AFTERNOON.THE CREEK 
  WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
618 
WGUS82 KFFC 040320
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1020 PM EST SAT JAN 3 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 
 
GAC083-TNC065-041720-
/O.EXT.KFFC.FL.W.0001.150104T1654Z-150105T1642Z/
/ENGG1.1.ER.150104T1654Z.150105T0000Z.150105T1042Z.UU/
1020 PM EST SAT JAN 3 2015

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM SUNDAY MORNING UNTIL MONDAY MORNING.
* AT 10 PM SATURDAY THE STAGE WAS 6.1 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY SUNDAY EVENING.THE CREEK 
  WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
153 
WGUS82 KFFC 040825
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 AM EST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN GEORGIA...
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

GAC083-TNC065-042225-
/O.CON.KFFC.FL.W.0001.150104T1654Z-150105T1642Z/
/ENGG1.1.ER.150104T1654Z.150105T0000Z.150105T1042Z.UU/
325 AM EST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM THIS MORNING UNTIL MONDAY MORNING.
* AT 300 AM SUNDAY THE STAGE WAS 10.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY THIS EVENING.THE CREEK WILL 
  FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
656 
WGUS82 KFFC 041459
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 AM EST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  ETOWAH RIVER NEAR DAWSONVILLE  AFFECTING DAWSON AND FORSYTH 
  COUNTIES 

  EUHARLEE CREEK NEAR ROCKMART AFFECTING POLK COUNTY 

  BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY 

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY 


GAC083-TNC065-050459-
/O.EXT.KFFC.FL.W.0001.150104T1452Z-150105T1251Z/
/ENGG1.1.ER.150104T1120Z.150104T1800Z.150105T0651Z.UU/
959 AM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL MONDAY MORNING.
* AT 10 AM SUNDAY THE STAGE WAS 12.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* AT 13 FEET...MINOR FLOODING EXPANDS ALONG SELLS LANE IN 
  TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW 
  ENGLAND. ALL THESE ROADS WILL BE CLOSED. ALSO MINOR FLOODING 
  EXPANDS MUCH FURTHER DOWNSTREAM AS THE CREEK CROSSES THE TENNESSEE 
  BORDER INTO THE TIFTONA AREA.

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC085-117-050008-
/O.EXT.KFFC.FL.W.0005.000000T0000Z-150105T0008Z/
/DWSG1.1.ER.150104T1139Z.150104T1400Z.150104T1808Z.NO/
959 AM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE ETOWAH RIVER NEAR DAWSONVILLE .
* UNTIL THIS EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 14 FEET...AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 13 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 14 FEET...MODERATE FLOODING BEGINS IN NORTHWEST FORSYTH 
  COUNTY. OLD FEDERAL ROAD BEGINS TO FLOOD AND NICHOLSON ROAD IS 
  CLOSED OFF TO RESIDENTS. MINOR FLOODING CONTINUES IN SOUTH DAWSON 
  COUNTY. 

&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417             

$$

GAC057-050458-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.150104T1344Z.150104T1445Z.000000T0000Z.UU/
959 AM EST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 10 AM SUNDAY THE STAGE WAS 17.5 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* AT 17 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON. THIS
  INCLUDES THE GRASSY LOT BEHIND A PUMP STATION OFF RIVERSTONE 
  PARKWAY AND NEAR THE INTERSTATE 575 BRIDGE. 

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC233-042229-
/O.EXT.KFFC.FL.W.0003.000000T0000Z-150104T2229Z/
/RKMG1.1.ER.150104T1126Z.150104T1445Z.150104T1629Z.UU/
959 AM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE EUHARLEE CREEK NEAR ROCKMART.
* UNTIL THIS AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 10.5 FEET...AND NEARLY STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 9 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 11 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG THE CREEK 
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON CHURCH STREET. PORTIONS OF
  THE WAYSIDE PARK WILL BE UNDER 1 TO 4 FEET OF WATER. ALL OF THE 
  SIDEWALKS ON THE SILVER COMET TRAIL WILL BE FLOODED. THE WATER IS A
  FOOT ABOVE THE SIDEWALK ON THE SILVER COMET TRAIL FOOT BRIDGE JUST 
  DOWNSTREAM FROM WEST ELM STREET.

&&

LAT...LON 3398 8515 3394 8511 3399 8502 3408 8498
      3408 8505 3400 8509             

$$

GAC233-042032-
/O.EXT.KFFC.FL.W.0006.000000T0000Z-150104T2032Z/
/CTWG1.1.ER.150104T1329Z.150104T1430Z.150104T1432Z.NO/
959 AM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CEDAR CREEK NEAR CEDARTOWN.
* UNTIL THIS AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 15.1 FEET...AND NEARLY STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING.
* AT 15 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER
  ENTERS YARDS UPSTREAM FROM CANAL STREET BRIDGE AND ALONG TANYARD 
  BRANCH. SEVERAL HOMES BEGIN TO FLOOD JUST WEST OF GEORGIA AVENUE ON
  OLD ESOM HILL LOOP.


&&

LAT...LON 3393 8524 3396 8529 3403 8531 3405 8525
      3399 8523 3396 8519             

$$

GAC117-050153-
/O.EXT.KFFC.FL.W.0002.000000T0000Z-150105T0153Z/
/CMGG1.1.ER.150104T0826Z.150104T1500Z.150104T1953Z.UU/
959 AM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR CUMMING.
* UNTIL THIS EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 8 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 6 FEET.
* AT 8 FEET...MINOR FLOODING WILL EXPAND INTO THE NATURAL FLOOD 
  PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT ATLANTA
  HIGHWAY OR GEORGIA HIGHWAY 9. MOST OF THE SIDEWALK AND BOARDWALK OF
  THE BIG CREEK GREENWAY WILL BE UNDER A FOOT OR TWO OF WATER. THE 
  AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND THREE FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND FOUR FEET OF WATER.


&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC117-121-050458-
/O.EXT.KFFC.FL.W.0004.000000T0000Z-150106T2330Z/
/APHG1.1.ER.150104T1028Z.150105T0600Z.150106T1730Z.NO/
959 AM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 8.6 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY AFTER MIDNIGHT. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY AFTERNOON.
* AT 10 FEET...MINOR FLOODING CONTINUES UPSTREAM AND DOWNSTREAM 
  FROM THE GAGE ON KIMBALL BRIDGE ROAD. THE FLOOD WATERS EXPAND 
  FURTHER INTO THE WOODLANDS ALONG THE CREEK...AND BEGINS TO AFFECT 
  SOME RESIDENTIAL YARDS BETWEEN CUMMING IN FORSYTH COUNTY THROUGH 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE BIG CREEK 
  GREENWAY IS CLOSED AND COMPLETELY FLOODED WITH UP TO 4 FEET OF 
  WATER IN SOME AREAS. 

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
716 
WGUS82 KFFC 050252
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 PM EST SUN JAN 4 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES 

  ETOWAH RIVER NEAR CANTON AFFECTING CHEROKEE COUNTY 

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  ETOWAH RIVER NEAR EAST CANTON AFFECTING CHEROKEE COUNTY 

  TALLAPOOSA RIVER NEAR TALLAPOOSA AFFECTING HARALSON COUNTY 


GAC083-TNC065-051525-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-150105T1525Z/
/ENGG1.1.ER.150104T1120Z.150104T1945Z.150105T0925Z.UU/
952 PM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL EARLY MONDAY MORNING.
* AT 930PM SUNDAY THE STAGE WAS 12.4 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  MONDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. 
  FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR 
  RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR 
  FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN. 
  MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER 
  DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA 
  AREA.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC057-051652-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.150104T1344Z.150105T0215Z.000000T0000Z.UU/
952 PM EST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE ETOWAH RIVER NEAR EAST CANTON.
* UNTIL FURTHER NOTICE.
* AT 930PM SUNDAY THE STAGE WAS 21.7 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 17 FEET.
* AT 22 FEET...MINOR FLOODING EXPANDS MUCH FURTHER INTO THE 
  WOODLANDS AND FIELDS ALONG THE RIVER GENERALLY EAST OF CANTON NEAR 
  THE INTERSTATE 575 BRIDGE. A GRASSY LOT BEHIND A PUMP STATION OFF 
  OF RIVERSTONE PARKWAY AND AREAS BEHIND THE BUSINESSES ON OLD BALL 
  GROUND HIGHWAY AND KEITH DRIVE ARE FLOODED WITH UP TO 3 FEET OF 
  WATER. AN INGROUND ELECTRICAL BOX NEAR THE PUMP STATION AND TRUCK 
  TRAILERS AT THE END OF KEITH DRIVE WILL BEGIN TO FLOOD. FLOOD 
  WATERS WILL SURROUND THE WOODEN STRUCTURE SUPPORTING THE USGS GAGE 
  HOUSE.
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC057-051652-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-150105T1909Z/
/CNNG1.1.ER.150104T1809Z.150105T0600Z.150105T1309Z.NO/
952 PM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE ETOWAH RIVER NEAR CANTON.
* UNTIL MONDAY AFTERNOON.
* AT 9PM SUNDAY THE STAGE WAS 17.5 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING.
* AT 18 FEET...MINOR FLOODING EXPANDS INTO THE WOODLANDS AND FIELDS
  ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE BY THE 
  WALASKA STREET BRIDGE. LARGE PORTIONS OF RECREATIONAL AREAS SUCH AS
  BOLING PARK BEHIND THE CHEROKEE COUNTY HIGH SCHOOL...THE CHEROKEE 
  COUNTY FAIRGROUNDS AND THE ETOWAH RIVER GREENWAY AT HERITAGE PARK 
  WILL BE FLOODED WITH UP TO TWO FEET OF WATER. THE PARKING LOT AT 
  BOLING PARK WILL BE UNDER ONE FOOT OF WATER.  PORTIONS OF THE MILL 
  INDUSTRIAL WAY ROAD BEGIN TO FLOOD.
  

&&

LAT...LON 3427 8430 3422 8446 3418 8454 3424 8459


$$

GAC143-051652-
/O.CON.KFFC.FL.W.0008.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.150104T1500Z.150104T2330Z.000000T0000Z.NR/
952 PM EST SUN JAN 4 2015

THE FLOOD WARNING CONTINUES FOR
  THE TALLAPOOSA RIVER NEAR TALLAPOOSA.
* UNTIL FURTHER NOTICE.
* AT 9PM SUNDAY THE STAGE WAS 18.2 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 16 FEET.
* AT 18 FEET...MINOR FLOODING CONTINUES IN THE WOODLANDS AND FIELDS
  ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. 
  HIGHWAY 78. THE FLOOD WATERS WILL BE UP TO TWO FEET DEEP IN SOME 
  LOCATIONS.
  

&&

LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
      3377 8536 3381 8531             

$$

GAC117-121-051652-
/O.EXT.KFFC.FL.W.0004.000000T0000Z-150106T2248Z/
/APHG1.1.ER.150104T1028Z.150105T1200Z.150106T1648Z.NO/
952 PM EST SUN JAN 4 2015

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY AFTERNOON.
* AT 845PM SUNDAY THE STAGE WAS 9.7 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 7 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY MONDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  AFTERNOON.
* AT 10 FEET...MINOR FLOODING CONTINUES UPSTREAM AND DOWNSTREAM 
  FROM THE GAGE ON KIMBALL BRIDGE ROAD. THE FLOOD WATERS EXPAND 
  FURTHER INTO THE WOODLANDS ALONG THE CREEK...AND BEGINS TO AFFECT 
  SOME RESIDENTIAL YARDS BETWEEN CUMMING IN FORSYTH COUNTY THROUGH 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE BIG CREEK 
  GREENWAY IS CLOSED AND COMPLETELY FLOODED WITH UP TO 4 FEET OF 
  WATER IN SOME AREAS. 
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$
989 
WGUS82 KFFC 050523
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 AM EST MON JAN 5 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON 
  COUNTIES.

 
GAC083-TNC065-050553-
/O.CAN.KFFC.FL.W.0001.000000T0000Z-150105T1525Z/
/ENGG1.1.ER.150104T1120Z.150104T1945Z.150105T0406Z.UU/
1223 AM EST MON JAN 5 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE LOOKOUT CREEK NEAR NEW ENGLAND.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 12AM MONDAY THE STAGE WAS 11.7 FEET...AND FALLING.
* FLOOD STAGE IS 12 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL. 

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 3, 6:49 AM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Jan 3, 6:49 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 AM EST SAT JAN 3 2015

.PREV DISCUSSION... /ISSUED 348 AM EST SAT JAN 3 2015/

SHORT TERM /TODAY THROUGH SUNDAY/...
INITIAL BAND OF MODERATE RAIN THAT DEVELOPED AS 3K TO 5K WENT SW
UP AND OVER COLD WEDGE IN PLACE HAS SINCE DEPARTED NE OF THE
AREA. WE ARE LARGELY POP FREE IN ITS WAKE BUT RADAR TRENDS DO
INDICATE INCREASING AREAL COVERAGE OF DRIZZLE ACROSS CENTRAL
PORTIONS OF THE FORECAST AREA AND WILL INCLUDE IN THE INITIALIZED
GRIDS. ALSO NOTED IS AN INCREASE IN THE FOG BUT THUS FAR ONLY
ISOLATED REPORTS OF DENSE FOG. WILL MONITOR TRENDS CLOSELY THROUGH
DAYBREAK FOR POSSIBLE DENSE FOG ADVISORY.

FOR THE REMAINDER OF THE MORNING...RAIN CHANCES WILL BE MOSTLY
DEPENDENT UPON HOW MUCH OF THE DRIZZLE CAN ACTUALLY MEASURE AS
DON'T EXPECT TO SEE ANY LARGE SCALE LIGHT RAIN DEVELOPMENT LIKE
LAST NIGHT. AS WE GET TO 18Z HOWEVER...WINDS AROUND 5K FT INCREASE
TO AROUND 40 KTS AND SHOULD ONCE AGAIN SEE GOOD ISENTROPIC ASCENT
RESULTING IN ANOTHER BATCH OF LIGHT TO MODERATE RAIN DEVELOPING.
WILL GO WITH THE HIGHER POPS FOR THE ENTIRE AREA BASED ON SOME OF
THE HIRES REFLECTIVITY GUIDANCE BUT FOCUS SHOULD EVENTUALLY SHIFT
TO JUST THE NORTH BY THIS EVENING.

TIMING ON THE PRE FRONTAL SQUALL LINE HAS NOT CHANGES ALL THAT
MUCH WITH THIS RUN WITH CATEGORICAL POPS FOR THE NW CORNER BY 06Z
AND THEN MOVING INTO THE REMAINDER OF NORTH GA AFTER 12Z. ALTHOUGH
THERE WILL BE SOME NARROWING OF THE LINE AS IT PUSHES ACROSS THE
FORECAST AREA...ENOUGH MOISTURE AND LIFT IS PRESENT TO WARRANT
CATEGORICAL POPS FOR THE DURATION OF THE EVENT.

SEVERE THREAT...MODELS IN GOOD AGREEMENT IN INDICATING 500 TO 700
J/KG MUCAPE BUT SURFACE CAPE LOOKS MUCH HARDER TO COME BY...MORE
LIKELY 200 TO MAYBE 400 AT THE HIGHEST. OF NOTE IS THE FACT THAT
WE ARE ALMOST CERTAIN TO REMAIN OVERCAST FOR THE ENTIRE EVENT WITH
POTENTIAL OF BECOMING MORE UNSTABLE THAN MODEL PROJECTIONS LOOKING
LOW AT THIS POINT.

WHAT IS NOT IN QUESTION FOR THIS EVENT WILL BE THE WIND SHEAR AND
IN PARTICULAR THE LOW LEVEL WIND SPEEDS. 850 JET ON THE NAM12
APPROACHES 70KT OVER THE NW CORNER WHILE 925MB WINDS REMAIN A
HEALTHY 45KTS. EXPECT RECENT RAINS ALONG WITH WINDS MIXING DOWN IN
JUST SHOWERS COULD POSE SOME PROBLEMS FOR THOSE WEST SOUTHWEST
ORIENTED HIGHER ELEVATION LOCATIONS OF NW GA. EXPECTATIONS ARE AT
THIS POINT FOR SCATTERED STRONG STORMS WITH ISOLATED SEVERE IN THE
FORM OF MAINLY STRAIGHTLINE WINDS. GIVEN HELICITY HOWEVER AND
LATEST SHERB PROJECTIONS...CANNOT RULE OUT AN ISOLATED TORNADO AS
WELL.

DEESE

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
WELL...AFTER A VERY EVENTFUL SHORT-TERM...THE EXTENDED IS PRETTY
QUIET. SOME LINGERING SHOWERS REMAIN IN SOUTHEAST ZONES EARLY
SUNDAY NIGHT BUT ARE GONE BY MONDAY MORNING...WITH DEEP TROUGHING
DOMINATING THE EASTERN HALF OF THE COUNTRY. COLD SURFACE HIGH
DIPPING INTO THE PLAINS FROM CANADA WILL SLIDE EAST ACROSS THE
OHIO VALLEY AND GREAT LAKES MONDAY...WITH A SHORTWAVE DIGGING DOWN
THE BACK EDGE OF THE UPPER TROUGH. THIS SHORTWAVE WILL PUSH A
REINFORCING DRY FRONT THROUGH THE SOUTHEAST ON TUESDAY. MIGHT SEE
A BRIEF INCREASE IN CLOUDS ACROSS NORTH GEORGIA BUT NO
PRECIPITATION EXPECTED.

THE BIG STORY FOR THE EXTENDED IS THE EXTREMELY COLD /AND DRY/
AIRMASS PLUNGING INTO THE COUNTRY BEHIND THE SECONDARY FRONT.
TEMPERATURES BEGIN DROPPING BEHIND THE FRONT TUESDAY EVENING WITH
THE REALLY STRONG CAA DEVELOPING WEDNESDAY INTO THURSDAY. HIGHS
WEDNESDAY MIGHT STRUGGLE TO REACH THE LOWER 40S ACROSS THE METRO
AREA...AND EVEN COLDER THURSDAY. THE 00Z ECMWF IS DEFINITELY ON
THE COLD SIDE OF THINGS BUT HAS A LOW OF 13 FOR ATL WEDNESDAY
NIGHT AND A HIGH OF 29 ON THURSDAY. 00Z GFS/MEX GUIDANCE IS 18 AND
34 RESPECTIVELY. GOING FORECAST IS CLOSER TO THE MEX NUMBERS BUT
WE VERY WELL MAY HAVE TO TREND TOWARD THE COLDER ECMWF.

SOME MODERATION EXPECTED LATE IN THE WORK WEEK AS YET ANOTHER
TROUGH AXIS PUSHES THROUGH ON FRIDAY WITH VERY WEAK FLOW...AND
EVEN HINTING AT RIDGING...BUILDING IN ALOFT. NO POPS THROUGH THE
END OF THE PERIOD. STAY WARM!

TDP

HYDROLOGY...
LATEST PROJECTIONS REMAIN IN THE 1.5 TO MAYBE 2 INCH RANGE FOR
FAR NORTH GEORGIA. THIS WOULD PRODUCE ONLY VERY MINOR FLOODING IF
ANY AT ALL SHOULD THE BALANCE OF TODAY REMAIN RELATIVELY BENIGN.
WILL LET DAY SHIFT SEE HOW TODAY UNFOLDS FOR SURE BEFORE HOISTING
A FLOOD WATCH.

DEESE

AVIATION...
12Z UPDATE... LIFR PRETTY MUCH AT ALL TAF SITES NOW WITH EXTENT OF
LOW CIGS FROM CENTRAL ALABAMA THROUGH THE CAROLINAS SO WILL BE IN
NO HURRY TO RAISE THEM TODAY.  THERE WILL BE AN OPPORTUNITY FOR
CIGS TO COME UP BRIEFLY AS RAIN BEGINS BY 18Z BUT THERE IS ONLY A
SLIGHT CHANCE OF THIS OCCURRENCE AND REGARDLESS CIGS SHOULD GO
RIGHT BACK DOWN BY 00Z AND CONTINUE LIFR FOR THE REMAINDER OF THE
TAF PERIOD. LINE OF SHRA TO MOVE INTO THE TAF SITES AROUND 12Z AND
HAVE INCLUDED AN INCREASE IN WINDS ALONG WITH THE HEAVIER SHRA.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON DURATION OF LIFR CIGS.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  54  61  36 /  70  70 100  10
ATLANTA         56  56  62  34 /  60  70 100  10
BLAIRSVILLE     51  51  59  29 /  70  90 100  10
CARTERSVILLE    54  54  61  31 /  60  90 100  10
COLUMBUS        71  62  66  37 /  40  60 100  10
GAINESVILLE     52  52  60  34 /  70  70 100  10
MACON           61  61  66  37 /  50  40 100  20
ROME            56  56  61  31 /  60 100 100  10
PEACHTREE CITY  58  58  63  34 /  60  70 100  10
VIDALIA         72  63  70  44 /  50  30  80  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....TDP
AVIATION...DEESE
Hazardous weather outlook, Jan 3, 6:53 AM EST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 AM EST SAT JAN 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
653 AM EST SAT JAN 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG TO SEVERED STORMS POSSIBLE LATE TONIGHT ACROSS
NORTHWEST GEORGIA...
...MODERATE TO OCCASIONALLY HEAVY RAIN EXPECTED TONIGHT
ESPECIALLY ACROSS NORTH GEORGIA...

WEATHER HAZARDS EXPECTED...

STRONG TO POTENTIALLY DAMAGING WINDS CAN BE EXPECTED...AND
PERHAPS AN ISOLATED TORNADO.
1.5 TO 2 INCHES OF RAIN...POSSIBLY LEADING TO MINOR FLOODING.

DISCUSSION...

A COLD FRONT WILL APPROACH THE REGION TOMORROW...BUT A SQUALL LINE
IS EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MOVE INTO NORTHWEST
GEORGIA LATE THIS EVENING AND TONIGHT. INSTABILITY AHEAD OF THE
FRONT WILL BE LIMITED BUT ANY STORMS THAT MANAGE TO DEVELOP COULD
PRODUCE DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. HEAVY RAIN
ASSOCIATED WITH THIS SYSTEM MAY LEAD TO MINOR FLOODING OF THE MORE
FLOOD-PRONE BASINS IN NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS WILL BE ONGOING SUNDAY MORNING AND WILL PUSH THROUGH
THE AREA DURING THE DAY. STRONG TO ISOLATED SEVERE STORMS ARE
POSSIBLE ESPECIALLY SUNDAY AFTERNOON. DAMAGING WINDS WOULD
CONTINUE TO BE THE MAIN THREAT BUT AN ISOLATED TORNADO CANNOT BE
RULED OUT.

BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE
SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD
TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

Nearby

River Flood Warnings in Georgia, 2015River Flood Warnings in Tennessee, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.